Facebook Pixel
EmpowHER Guest

yasmin birth control

By Anonymous March 3, 2012 - 1:22pm
Rate This

i'm in my 3rd or 4th week of yasmin pill (i can't exactly remember)... i forgot to take 2 pills, so i took the 2 plus the one of that day...so i took 3 in total in one day....this happened on monday and i vomited like five times in one day...now its saturday and I'm still feeling nauseas. i've continued to take the pill at the same time as usual till now...am i making a mistake? my period also started after i took the 3 in one day, but its darker and clottier than usual... what should i do?? its not possible i'm pregnant having these symptoms is it or am i just paranoid?? i also use back up comdoms all the time and they've never broken..

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. When you miss pills, you should take two the first day and two the second day. Since you took three in one day, this may be why you are having the menstrual cycle issue at the moment. Keep using the backup method of birth control until you are at least seven days back in a normal schedule of your pills. I hope this helps and good luck.


March 4, 2012 - 6:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!